Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

21 year old with stomach pain below diaphragm, tiredness in the hand, constipation. Reason?

am Zena,from TURKEY, I am studying doctor of medicine ı am 21 years old,52 kg ı am suffering from stomach ache for a longtime.Often i feel pains at the area just below the diaphragm, when i sit for a while may be for studying i feel pains at my left ribs.It pains at a one point and often i feel tiredness at my left hand . for a long time am suffering from constpation.
Asked On : Thu, 20 Dec 2012
Answers:  2 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012
Hello Zena,
Pain below your diaphragm could be of gastric origin ( suggesting gastritis, peptic ulcer diseases, biliary colic), cardiac origin (angina pectoris, pericarditis etc), abdominal colic due to indigestion, constipation etc. Constipation is not able to stool for 3 days. You might be having bloating or over flatulence which signifies dyspepsia/indigestion.
So in any case, for a person of your age and nature of study plus the fact that you sit for long hours to study, i will think you are having dyspepsia + peptic ulcer diseases. These could be handled by you taking protein pump inhibitor such as omeprazole combined with an antacid. Sodium bicarbonate salt could be of help here. If after taking this for 10-15 days and you still feel the same symptoms, i'll suggest you see a gastroenterologist or your doctor for further investigation and management.

Hope this helps
Answered: Thu, 20 Dec 2012
I find this answer helpful
Psychiatrist Dr. Ashish Mittal's  Response

Welcome to HealthcareMagic Public Forum

Following possibilities should rule out after evaluation in your case:
-Anxiety: Can lead to increase acidity, dyspeptic symptoms, tiredness and pain due to muscle spasm.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor